MathSciNet Relay Station
MathSciNet bibliographic data
MR2028172 (2004m:37065) 37D50 (11B57 11P21)
Boca, F. P.; Gologan, R. N.; Zaharescu, A. The average length of a trajectory in a certain billiard in a flat two-torus. New York J. Math. 9 (2003), 303–330 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement